# SDR DALA2022032401965

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION INTERNAL STRUCTURE WEB LOCATED BTW FR 69 TO FR 70 LEVEL STR 23R IN AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB PER A320 SRM 51-72-11. (2167585)
